# SDR 96ZZZX28

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N887T
- Make and model: Beech B200
- Aircraft serial: BB1233
- Engine: Pwa PT6A42
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311269202
- Condition: Spalled
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT WHILE TURNING RIGHT PROPELLER, HEARD AN UNUSUAL NOISE COMING FROM POWER SECTION.  INSPECTED CHIP DETECTOR AND MAIN OIL SCREEN AND FOUND SMALL QUANTITIES OF METAL.  REMOVED POWER SECTION FOR REPAIR.  FOUND NR 4 BEARING RACE STARTING TO SPALL.  CAUSED BY METAL FATIGUE.  REINSTALLED POWER SECTION AFTER REPAIR.  FLUSHED OIL SYSTEM PER P & W MM.  ENGINE WAS RETURNED TO SERVICE IAW P & W MM, PROCEDURES, AND P & W TECH REP RECOMMENDATIONS.  ENGINE TT, 4,618.1 HOURS.  ENGINE TSO, 1,569.3 HOURS.
